International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 6, Pages 435-439
Shift of bifurcation point due to noise induced parameter
Department of Applied Mathematics, University of Calcutta, 92, A.P.C. Road, Calcutta 700009, India
Received 15 June 1998
Copyright © 2000 Sandip Banerjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the paper is to see the effect of small stochastic parametric perturbation on a nonlinear interacting system
exhibiting Hopf bifurcation. The method is based on the technique of Markov diffusion approximation.